Exactly when I was suppose to have my period. Instead of having my period on vacation I tried to change the date of my period by skipping the 4 white inactive pills in my pack and going straight to the next pack of active ones. However, this has caused me to have a period for longer than I usually do(it's been going for a week). Now I am scared I may of just done something wrong and really messed up my period. Has this happend before to anyone else or can someone give me some advice or clarity on the situation please.
I've been taking Gianvi for about 7-8 months now. I'm going on vacation in june?
Added 28 May 2015:
I'll note that even though the period now has been longer it is light bleeding but with bad cramps sometime
- Gianvi Information for Consumers
- Gianvi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gianvi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2014 • 1 answer
Posted 8 Aug 2014 • 1 answer
Posted 21 Apr 2015 • 2 answers
I started gianvi 2 months ago. I had my period fed11.2016 I had sex and missed a pill on fed 25.2016
Posted 14 Mar 2016 • 0 answers
I've been on Gianvi for a year now and for the past 3 months I've been bleeding like a period every?
Posted 13 Feb 2017 • 1 answer